MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS; LENS, MULTIFOCAL INTRAOCULAR
Model Number CNWTT0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
A nurse reported that following an intraocular lens (iol) implant procedure, lens was explanted in secondary procedure due to patient experienced vision not clear, haze/film over vision.Clinical reason was reported to be generalized dysphotopsia.The iol was replaced with other company lens approximately four months after initial procedure.Additional information was requested and received stating there was no patient harm.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX TRIFOCAL HYDROPHOBIC INTRAOCULAR LENS
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20256257
Report Number9612169-2024-00913
Device Sequence Number20704280
Product Code MFK
UDI-Device Identifier00380652408011
UDI-Public(01)00380652408011(17)261216(11)221218(10)25567446(21)25567446141
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNWTT0
Device Catalogue NumberCNWTT0.145
Device Lot Number25567446
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/21/2024
Supplement Date Received by Manufacturer09/20/2024
Initial Report FDA Received Date09/19/2024
Supplement Report FDA Received Date10/17/2024
Date Device Manufactured12/18/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL CARTRIDGE D.; MONARCH III IOL INJECTOR.; PROVISC.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 MO
Patient SexFemale